# SDR SWAA2023041720584

- Difficulty date: March 24, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA. 500D AND STA. 520; BL-0 UPPER ANGLE CRACKED.<[01] INSTALLED EWIS PROTECCION AT MAIN CABIN CENTER DRY AREA BETW. STA 500D THRU 520 FOR SHEETMETAL ANGLE REPLACEMENT PER B737-700 AMM 20-60-07-913-801;[02] VERIFIED STEP 1.;[03] INSTALLED FLOOR SUPPORT (ANGLE) AT MAIN CABIN CENTER AREA BETWEEN STA 500D THRU STA 520 BL-0 PER B737-700 SRM 51-40-02-0G-0;[04] REMOVED EWIS PROTECCION INSTALLED ON STEP #1 PER B737-700 AMM 20-60-07-913-801;[05] VERIFIED STEPS 3 AND 4.
